# SDR 97ZZZM787

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft serial: UE36
- System (JASC): 3425 · Integrated Flight System
- Part: Display Processr
- Part number: 6229682002
- Condition: Failed
- Location: Cockpit
- Part time: 8,863 hours
- Component: Collins, DPU84
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 DISPLAY PROCESSER UNIT FAILED.  REPLACED DPU-84.
